# SDR FDEA201302210398

- Difficulty date: February 21, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 66,145 hours, 11,266 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATIONS DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUT-OUT BETWEEN STATION XORS 683.4 AND XORS 713.6.  REPAIR CARRIED OUT IAW SRM 57-20-02 REPAIR 5 FIGURE 201 REVISION 51.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 116.
